Can codeine cause weight gain?

Very rare. Not much more to say. All medications have side effects but weight gain is listed as very rare for codeine. If you experience weight gain with no other changes is medications or lifestyle then this may be a side effect and should be discussed with you physician.
Yes and No. I do not see how Codeine itself can cause weight gain, however the relief of pain and the "feel good" effects of a lot of different drugs (not just codeine) can increase you appetite, you eat more, and wallah! you get fat.

Related Questions

Could stopping exercising cause weight gain?

Yes. Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weight gain is a definite possibility ( unless u began dieting seriously @ similar time). Best of luck! Read more...

Can ecp cause weight gain?

ECP. What do you mean by ECP? Emergency Contraception Pill? External Counterpulsation? Extracorporeal Photochemotherapy? Etc.? Just not sure what you mean. Please clarify meaning using words vice acronym and re-ask. Read more...

Can stress cause weight gain?

Stress leads to +lbs. Stress leads to a number of various changes in the body that can cause weight gain. Stress increases cortisol levels which can increase the amount of weight around the waistline. Also, most people eat poorly under stress which increases weight. Stress also causes insomnia which often leads to overeating during the day. Read more...

Can biotin cause weight gain?

Haven't heard of it. Haven't heard of biotin causing weight gain. Haven't heard of any of the common over-the-counter vitamins causing weight gain. Read more...